A localization argument for characters of reductive Lie groups (Q1410557)

From MaRDI portal
scientific article
Language Label Description Also known as
English
A localization argument for characters of reductive Lie groups
scientific article

    Statements

    A localization argument for characters of reductive Lie groups (English)
    0 references
    0 references
    14 October 2003
    0 references
    The author provides a geometric bridge between two entirely different character formulas for reductive Lie groups and answers a question posed by \textit{W. Schmid} [Math. Phys. Stud. 20, 259-270 (1997)]. This paper provides a family of examples where it is possible to localize integrals to fixed points with respect to the action of a noncompact group. Moreover, the localization argument given here is not specific to the particular setting considered in this paper and can be extended to a more general situation.
    0 references
    integral character formula
    0 references
    fixed point character formula
    0 references
    characteristic cycles of sheaves
    0 references
    equivalent forms
    0 references
    fixed point integral localization formula
    0 references

    Identifiers